# SDR 2006UALA00615

- Difficulty date: March 27, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 38,798 hours, 14,128 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Door 1r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R OUT OF GREEN BAND.  REPLACED 1R SLIDE (MR25611-1035) WITH 1R SLIDE (MR25611-1191).  SLIDES BEING REMOVED DUE TO LOW BOTTLE PRESSURE IS AN UNCOMMON EVENT.  THE OPERATING ENVIRONMENT OF SLIDES SUCH AS VIBRATION, DOOR OPENING/CLOSING, CARTS IMPACTING DOORS, PRESSURE AND TEMPERATURE CHANGES ARE FACTORS THAT COULD LEAD TO LOW BOTTLE PRESSURE.
